MathSciNet Relay Station
MathSciNet bibliographic data
MR1466945 53C23 (43A90 58F11)
Coornaert, Michel; Papadopoulos, Athanase Spherical functions and conformal densities on spherically symmetric $\rm CAT(-1)$-spaces. Trans. Amer. Math. Soc. 351 (1999), no. 7, 2745–2762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement